# SDR C2XA07IA245

- Difficulty date: December 11, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 11,996 hours, 6,381 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Part number: 4504727
- Condition: Loose
- Location: Apu
- Component: Apu
- Component part number: M4504113A
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2533, THE CREW REPORTED THAT THE APU CAUSES FUEL SMELL IN THE CABIN AND COCKPIT.  MAINTENANCE PLACED THE APU ON MEL 49-00-00 CAT-C CTL NR 134748, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  IN BNA, MAINTENANCE TIGHTENED LOOSE FUEL LINE AT APU FUEL CONTROL IAW VCMM HAM SUN 49-32-01 MM.  OPS CHECK AND LEAK CHECK GOOD.
